# SDR AALA200800265

- Difficulty date: February 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 32,554 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY WALL MOUNTED LIGHT AT RIGHT AFT GALLEY WALL MISSING LENS.  REPLACED LIGHT ASSEMBLY AND REPAIRED BROKEN WIRE FOR EMERGENCY WALL MOUNTED LIGHT AT RIGHT AFT GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
